Claritin is an antiallergic agent used for such diseases as seasonal rhinitis of allergic origin, allergic skin diseases, urticaria.
Composition and analogues:
Active ingredient (in 1 tablet): loratadine (10 mg).
Excipients: lactose, corn starch, magnesium stearate.
Analogues: Vero-Loratadin, Lomilan, Lotharen, Klarergin, Clarisens, Claridol, Loratadin-Hemofarm, Clarifarm, Loratadin-Verte, Clarotadin, Clarifer, Klarfast.
How does the drug work?
After taking 10 mg (one dose) or several doses of the drug, based on skin tests for histamine, it was found that a pronounced antihistamine effect develops after 1-3 hours and reaches a peak value in the range from 8 to 12 hours from the moment of onset of action. The antihistamine effect continues throughout the day.
How to apply and doses.
The recommended dose of the drug for children over 12 years old, elderly and adult patients is 1 tablet (10 mg) 1 time per day.
Side effects and contraindications.
Side effects: nausea, dry mouth, gastritis, headache, drowsiness.
Contraindications: individual intolerance, breastfeeding period, age up to 2 years.
Where to buy Claritin?
You can buy Claritin on our website, in just a few minutes with door-to-door delivery, without a doctor’s prescription. Thus, you will save a lot of time and money. We guarantee the confidentiality of our clients.
The purchase is available for residents of Europe, USA, UK, South Korea, Japan and Australia.